Indiana, 2012Hail and Damaging Winds in Indiana, July 1, 2012
July 1, 2012 · NWS IND · 12 events in 6 counties and zones
A couple different areas of scattered showers and thunderstorms developed across central Indiana during the afternoon of the 1st of July. One of the areas was north and the other was south.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $72,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A couple different areas of scattered showers and thunderstorms developed across central Indiana during the afternoon of the 1st of July. One of the areas was north and the other was south. Both damaging winds and large hail was observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jul 1, 11:54 AM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 1, 11:54 AM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1254 PM EDT SUN JUL 1 2012
.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.
&&
.SYNOPSIS...
ISSUED AT 355 AM EDT SUN JUL 1 2012
A STRONG UPPER RIDGE OF UNSEASONABLY WARM AIR WILL CONTINUE FROM THE
SOUTHEAST U.S. TO THE SOUTH CENTRAL PLAINS. A STATIONARY FRONT
ACROSS OUR REGION WILL CONTINUE THROUGH MONDAY ACROSS OUR REGION TO
THE NORTH CENTRAL PLAINS AND THEN IT WILL MOVE NORTH OF OUR AREA BY
MIDWEEK. A COUPLE OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE OVER
THE TOP OF THE UPPER RIDGE AND PRODUCE CHANCES OF THUNDERSTORMS
THROUGH TUESDAY OR WEDNESDAY.
IN THE EXTENDED THE UPPER RIDGE WILL BUILD NORTH ACROSS THE CENTRAL
U.S. CAUSING DRY WEATHER TO BE THE RULE DURING THE LATER HALF OF
THIS WEEK.
&&
.NEAR TERM /THIS AFTERNOON/...
ISSUED AT 1044 AM EDT SUN JUL 1 2012
12Z H850 ANALYSIS INDICATES A THERMAL RIDGE ACROSS CENTRAL
ILLINOIS AND CENTRAL INDIANA...WITH SOME WIND CONVERGENCE ALONG THE
BOUNDARY. FORECAST SOUNDINGS SHOW DECENT LAPSE RATES THIS
AFTERNOON AS MODELS SUGGEST APPROACHING SHORT WAVE ACROSS WESTERN
ILLINOIS IS POISED TO PUSH ACROSS CENTRAL INDIANA.
CHANCES FOR TSRA DEVELOPMENT WILL BE FAVORABLE NEAR THE BOUNDARY
AS DAYTIME HEATING RETURNS. THUS WILL KEEP THE ONGOING POPS IN
MOST AREAS. ONLY MINOR ADJUSTMENTS TO TEMPS AS THEY APPEAR ON THE
MARK.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
ISSUED AT 355 AM EDT SUN JUL 1 2012
LARGE SCALE FEATURES GENERALLY REMAIN THE SAME THIS PERIOD. WITH
A STRONG UPPER RIDGE EXTENDING FROM NORTHERN GEORGIA TO THE
CENTRAL PLAINS...WHILE A WEAK FRONTAL SYSTEM REMAINS STALLED EAST TO
WEST ACROSS OUR REGION TONIGHT AND EARLY MONDAY. MODELS MOVE THE
FRONT NORTH LATE MONDAY AND TUESDAY...BUT THEY INDICATE A LITTLE
TROUGHINESS WILL REMAIN INTO TUESDAY...SO WILL CONTINUE SLIGHT
CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY AND POSSIBLE CHANCE
CATEGORY ACROSS OUR EAST TUESDAY.
AS FAR AS TEMPERATURE...MODELS STILL INDICATE UNSEASONABLY WARM
TEMPERATURES NEXT FEW DAYS AND ESPECIALLY ACROSS OUR SOUTHWEST. BUT
MODELS INDICATE TEMPERATURES MAY BE A DEGREE OR TWO COOLER SOME
AREAS MONDAY AND TUESDAY. THERE APPEARS TO BE A PRETTY GOOD CHANCE
SOUTHWEST AREAS WILL APPROACH HEAT INDEX VALUES CLOSE TO 110 DEGREES
AGAIN MONDAY AND WILL INCLUDE THAT AREA INTO AN EXCESSIVE HEAT
WATCH. MOST LIKELY SOME TYPE OF HEADLINES WILL BE REQUIRED FARTHER
NORTH AS WELL. BUT FOR NOW WILL ONLY MENTION FAR SOUTHWEST AREAS IN
WATCH AS CONFIDENCE IS BEST THERE.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
ISSUED AT 355 AM EDT SUN JUL 1 2012
MODELS ARE IN DECENT AGREEMENT IN THE LONG TERM...ALTHOUGH GFS
CONTINUES TO OVERDO QPF AND DEWPOINTS DUE TO ITS BOUNDARY LATER
ISSUES. WILL GENERALLY STICK WITH ALLBLEND INITIALIZATION...BUT
CHANGE SOME ITEMS BASED ON DOWNPLAYING THE GFS.
UPPER HIGH WILL GRADUALLY BUILD INTO THE AREA THROUGH THE PERIOD.
CENTRAL INDIANA WILL REMAIN ON THE PERIPHERY OF THE HIGH ON
WEDNESDAY...SO CANNOT RULE OUT SOME ISOLATED CONVECTION. THUS LEFT
SLIGHT CHANCE POPS IN FOR THEN. AFTERWARD THOUGH THE HIGH SHOULD BE
STRONG ENOUGH TO KEEP RAIN OUT OF THE AREA. WILL THUS CONTINUE THE
DRY FORECAST FROM WEDNESDAY NIGHT ON AND REMOVE ANY POPS ALLBLEND
GAVE.
HIGH TEMPERATURES WILL REMAIN IN THE 90S THROUGH THE
PERIOD...CONTINUED WELL ABOVE AVERAGE.
ONLY OTHER NOTEWORTHY CHANGES TO ALLBLEND CENTER ON THE
DEWPOINTS...WHICH WERE LOWERED A BIT TO REMOVE EFFECTS OF THE GFS.
&&
.AVIATION /DISCUSSION FOR THE 011200Z TAFS/...
ISSUED AT 1234 PM EDT SUN JUL 1 2012
OUTSIDE ANY CONVECTION...MOSTLY VFR FOR THE PERIOD. THE MAIN
EXCEPTION WILL BE KLAF WHERE A MCS IS ORGANIZING OVER NRN IL AND IS
SET TO IMPACT THIS TERMINAL IN THE NEXT 2-3 HOURS. HAVE HANDLED THIS
SO FAR WITH A VCTS...BUT MAY NEED TO TEMPO IN A TSRA AS STORMS
LOOK TO APPROACH.
OTHERWISE...HRRR...WHICH WAS VERY ACCURATE HANDLING A SIMILAR
EVENT TO FRIDAY...SHUNT THE MAJORITY OF THE CONVECTION ACROSS THE
N AND NE CWA...KEEPING ANY THUNDER OUT OF INDY AREA. HAVE
THEREFORE OPTED TO REMOVE VCTS FROM ALL TAFS SAVE FOR KLAF...BUT
KEEP IN VCSH FOR KIND.
SOME MFVR FOG MAY DEVELOP OVER LAF LATE TONIGHT AS SKIES CLEAR AND
WINDS FALL OFF. OTHERWISE MOSTLY CLEAR SKIES WITH A POTENTIAL FOR
SOME WEAK CHANCES FOR SHOWERS/THUNDER FROM ANY LEFT OVER OUTFLOW
BOUNDARIES...BUT NO STRONG EVIDENCE ATTM TO INCLUDE ANY RAIN
MENTION OVERNIGHT FOR NOW.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-054>057-065.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
INZ051>053-060>064-067>072.
EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR INZ060-061-067>070.
&&
SYNOPSIS...JH
NEAR TERM...PUMA
SHORT TERM...JH
LONG TERM....50
AVIATION...SMF
Hazardous weather outlook, Jul 1, 4:46 AM EST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 AM EDT SUN JUL 1 2012
INZ021-028>031-035>049-054>057-065-021000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
DECATUR-
546 AM EDT SUN JUL 1 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
OUTLOOK: A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM EDT THIS
EVENING. THERE IS CHANCE OF THUNDERSTORMS AND THERE IS ALSO A
SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.
HAZARDS: HEAT INDEX VALUES OF UP TO 105 DEGREES. THUNDERSTORMS
WHICH MAY PRODUCE DAMAGING WINDS AND LARGE HAIL AND LIGHTNING.
TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON. BEST
TIMING FOR SEVERE THUNDERSTORMS WILL BE EARLY THIS MORNING AND
AGAIN LATE THIS AFTERNOON AND EARLY TONIGHT.
DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE
REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE
CENTRAL PORTIONS OF INDIANA AND ILLINOIS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
OUTLOOK: HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH
HIGH TEMPERATURES WELL INTO THE 90S. THERE IS A CHANCE OF
THUNDERSTORMS MONDAY THROUGH WEDNESDAY. A FEW STORMS ON MONDAY
COULD APPROACH SEVERE LIMITS.
DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA MONDAY
AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN THE UPPER
ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS
MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE CHANCES OF
THUNDERSTORMS AFTER MIDWEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY TODAY OR TONIGHT.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
INZ051>053-060>064-067>072-021000-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
546 AM EDT SUN JUL 1 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
A EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH 8 PM EDT THIS
EVENING WITH HIGHS NEAR OR SLIGHTLY ABOVE 100 AND HEAT INDEX
VALUES UP TO 110 DEGREES. A FEW THUNDERSTORMS ARE POSSIBLE LATER
TODAY AND TONIGHT. A FEW OF THESE COULD BE STRONG. HOWEVER AN
OUTBREAK OF SEVERE THUNDERSTORMS IS NOT ANTICIPATED AT THIS TIME.
HAZARDS: HEAT INDEX VALUES OF UP TO 110 DEGREES. THUNDERSTORMS
WHICH MAY PRODUCE STRONG WINDS...SMALL HAIL AND DANGEROUS LIGHTNING.
TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON.
THUNDERSTORMS COULD OCCUR ANY TIME...BUT IN FAR SOUTHERN AREAS IT
WOULD BE MOSTLY LIKELY THIS AFTERNOON.
DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE
REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE
CENTRAL PORTIONS OF INDIANA AND ILLINOIS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
OUTLOOK: AN EXCESSIVE HEAT WATCH IS IN EFFECT SOME AREAS ON
MONDAY. IN ADDITION VERY HOT AND HUMID CONDITIONS WILL CONTINUE
THROUGH SATURDAY WITH HIGH TEMPERATURES IN THE UPPER 90S TO LOWER
100S. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.
A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS AND DANGEROUS
LIGHTNING. BUT NO OUTBREAKS OF SEVERE WEATHER ARE EXPECTED AT THIS
TIME.
DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA
MONDAY AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN
THE UPPER ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD
ACROSS MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE
CHANCES OF THUNDERSTORMS AFTER MIDWEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
JH
In the hours before
Special weather statement, Jul 1, 12:15 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 PM EDT SUN JUL 1 2012
INZ021-029-011815-
CARROLL-TIPPECANOE-
115 PM EDT SUN JUL 1 2012
AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES SOUTH OF BROOKSTON...OR 8 MILES NORTH OF
LAFAYETTE...AND MOVING EAST AT 45 MPH.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
SMF
Special weather statement, Jul 1, 12:20 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 PM EDT SUN JUL 1 2012
INZ021-029-011800-
CARROLL-TIPPECANOE-
120 PM EDT SUN JUL 1 2012
...STRONG THUNDERSTORM ADVISORY FOR CARROLL AND NORTHEASTERN
TIPPECANOE COUNTIES UNTIL 200 PM EDT...
AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BROOKSTON...OR 9 MILES NORTH
OF LAFAYETTE...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DELPHI...
CAMDEN...
FLORA...
BURLINGTON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4066 8639 4043 8639 4043 8641 4048 8692
4057 8692 4057 8678 4063 8678
TIME...MOT...LOC 1720Z 269DEG 25KT 4053 8680
SMFThunderstorm Wind, Carroll
- When
- July 1, 12:56 PM EST
- Where
- Carroll County, Delphi
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.580, -86.670
Trees were downed in Delphi due to damaging thunderstorm wind gusts.
Hail, Jennings
- When
- July 1, 4:26 PM EST to 4:28 PM EST
- Where
- Jennings County, 4.24 mi SW of Scipio
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.040, -85.780
Quarter sized hail was almost covering the ground in this location.
Hail, Jennings
- When
- July 1, 4:27 PM EST to 4:29 PM EST
- Where
- Jennings County, 1.52 mi S of Scipio
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.058, -85.719
Hail, Jennings
- When
- July 1, 4:33 PM EST to 4:35 PM EST
- Where
- Jennings County, 0.54 mi W of Hayden
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.980, -85.740
Hail, Jennings
- When
- July 1, 4:35 PM EST to 4:37 PM EST
- Where
- Jennings County, 0.54 mi W of Hayden
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.980, -85.740
Hail, Jennings
- When
- July 1, 4:40 PM EST to 4:42 PM EST
- Where
- Jennings County, 2.26 mi WNW of North Vernon
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.010, -85.670
Hail, Jennings
- When
- July 1, 4:43 PM EST to 4:45 PM EST
- Where
- Jennings County, 0.69 mi N of North Vernon
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.010, -85.630
Hail, Johnson
- When
- July 1, 5:15 PM EST to 5:17 PM EST
- Where
- Johnson County, 1.01 mi WNW of Smith Valley
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.605, -86.218
Nickel sized hail was observed near State Road 37 and Smith Valley Road.
Thunderstorm Wind, Knox
- When
- July 1, 5:50 PM EST
- Where
- Knox County, 1.9 mi SSE of Vincennes Oneal Arpt
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 38.655, -87.535
Numerous trees and power lines were downed throughout Vincennes due to damaging thunderstorm wind gusts. A roof collapsed on a apartment building on Autumn Ridge Lane.
Thunderstorm Wind, Knox
- When
- July 1, 5:55 PM EST
- Where
- Knox County, 0.54 mi E of Vincennes
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 38.680, -87.510
Numerous trees were reported down due to damaging thunderstorm wind gusts of an estimated 65 to 70 mph.
Hail, Greene
- When
- July 1, 7:20 PM EST to 7:22 PM EST
- Where
- Greene County, 0.69 mi S of Jasonville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.160, -87.200
An estimated 60 mph thunderstorm wind gust was also observed in this location.
Thunderstorm Wind, Jackson
- When
- July 1, 7:30 PM EST
- Where
- Jackson County, 1.61 mi W of Medora
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Department of Highways
- Coordinates
- 38.830, -86.200
Several trees were downed in this location due to damaging thunderstorm wind gusts.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Missouri, July 1 to 8, 201217 deaths · 172 injured · 29 events
- Heat in Missouri, July 1 to 31, 2012116 injured · 34 events
- Hail and Damaging Winds in North Carolina, July 1, 20123 deaths · 40 injured · 1.75 in hail · 76 events
- Heat in Michigan, July 1 to 7, 201275 injured · 17 events
- Heat in Ohio, July 1 to 7, 20123 deaths · 32 events
- Excessive Heat in Indiana, July 1 to 8, 20123 deaths · 6 events
- Heat in Tennessee, July 1 to 7, 20123 deaths · 1 event
- Flash Flood and Hail in South Carolina, July 1, 201230 injured · $1.5 million · 2 in hail · 76 events
- Hail and Damaging Winds in North Carolina, July 1 to 2, 20121 death · 1 injured · $3.2 million · 2.75 in hail · 72 events
- Excessive Heat in Illinois, July 1 to 8, 20122 deaths · 17 events
- Heat in Pennsylvania, July 1, 20122 deaths · 6 events
- Excessive Heat in Wisconsin, July 1 to 7, 20122 deaths · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 404786, 404823, 404824, 404825, 404826, 404827, 404828, 404829, 404830, 404831, 404833, 404834.